# SDR DALA2023062805191

- Difficulty date: May 20, 2023
- Submitted: June 28, 2023
- Operation: Air carrier
- Aircraft: N359NB
- Make and model: Airbus A319-114
- Aircraft serial: 1923
- Aircraft time: 55,042 hours, 28,150 cycles
- System (JASC): 5240 · Service Doors
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3159 CRACK WASTE TANK PANEL 172AR AT LOWER FUSELAGE (SERVICE PANEL DOOR 172AR). CORRECTIVE ACTION: REAPPLIED SPEED TAPE TO LAV SERVICE PANEL PER CDL 52-00-01. (4671255)
